# SDR MV52001F00001

- Difficulty date: October 19, 2001
- Submitted: December 5, 2001
- Operation: Air carrier
- Aircraft: N771BA
- Make and model: Gulstm 690B
- Aircraft serial: 11429
- Engine: Garrtt TPE331*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 31041725
- Condition: Cracked
- Location: Fuselage
- Part time: 7,563 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE SKIN CRACKED AT COMM ANTENNA MOUNTING BASE LOCATED AT STATION 210, FIVE INCHES LEFT OF AIRCRAFT CENTERLINE.  ANTENNA INSTALLATION WAS ORIGINAL FROM AIRCRAFT MANUFACTURE.  CRACK ATTRIBUTED TO INSUFFICIENT METAL THICKNESS TO BOTH OUTER SKIN OF .025 AND MOUNTING DOUBLER OF .032.
